# SDR C2XA08RI073

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 15,862 hours, 8,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 602043
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MX FOUND RIGHT HAND LOWER EMERGENCY LIGHT AT ESCAPE HATCH INOPERATIVE.  MX REMOVED AND REPLACED EMERGENCY LIGHT IAW EMB AMM 33-50-13 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
